# SDR UALA2008121506889

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,930 hours, 12,109 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 21SN415A600U
- Condition: Failed
- Location: Rt Eng Tai Press
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ENG TAI PROBLEM.  REPLACED RT ENG TAI PRESSURE SWITCH S525.  RAN ENGINE AND OPS CHECK NORMAL.  REACTIVATED SYSTEM.
